advertisement
Question
Posted by: Zinhle | 2009/07/10

Nauseas

I had a baby in Feb this year and I just started taking triphasis and after every pill I take I feel so nauseas I can' t do anything. Is it the pill or is something wrong with me, I used to take the pill before I had the baby but I never experienced this.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nausea is one of the side effects of the Pill. It usually gets better after a month or so.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement